# SDR QMLA2024091220113

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,604 hours, 28,570 cycles
- Engine: Pwa PW206B2
- Engine time: 4,432 hours, 1,186 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ERRONEOUS CARGO SMOKE WARNING LIGHT ILLUMINATED ON SHORT FINAL TO OCALA HOSPITAL. CLEANED CONNECTOR AND CONTACT ENHANCER.
